• Health & Recovery

    ❤️ Welcome Guest ❤️

    Forum Guidelines Bluelight Rules
  • Thread Directory 1 Thread Directory 2
    Mindfulness Links Addiction & Mind
    Sober Living Partner Program (SLiPP) Listings
  • H&R Moderators: Captain.Heroin | cj | Stargazer | tathra

Tramadol withdrawls??

Liv21815

Greenlighter
Joined
Dec 28, 2016
Messages
3
Hi everyone im on day 12 of quitting tramadol i only used it for about 3 months but it was on and off with that or hydrocodones.. The last month or so though i started going heavier on the tramadols up to 8 a day but i didnt used to within the last 3 months, when i did take those id only take 4 a day. But my question is when will the depression side of the withdrawl let up for me? Anybody know? I havent been on them long. And honestly want nothing to do with them after coming off them. They are so nasty and hard to stop cold turkey. Im on day 12 and have little pain so the accute withdrawls over mainly for me. But i stilll have off and on depression/anxiety, fatigue (barely any energy at all), insomina, and just a feeling of sadness. Not because I want the drug because I dont at all anymore. But because im sad of what ive done. I have a family and a 2 year old so its very hard and stressful to feel this way. Ive always thought i had depression or anxiety and have been treated with meds off and on and never have experienced withdrawls. Now i realize i didnt even have depression i was just stressed with every day life.. I feel like im going to have this forever.
Anybody experience this amount for a short period and feel better? I have been taking vitamin b, st johns wort, calcium and magnesium, and trying to eat fruits and drink lots of water.. I barely drink any pop anymore and i used to be a heavy soda drinker..

I just cant wait til this is over and need some support ughhh
 

Keif' Richards

Moderator: BDD, OD
Staff member
Joined
Aug 4, 2010
Messages
5,088
Location
Lowell, Massachusetts
You have to realize that the depression and anxiety you're feeling are essentially chemically induced. I'm not saying you were all happiness and sunshine previously, but Opioid withdrawal will bring you down to the ground emotionally. All you can do is look forward to the light at the end of the tunnel. You should begin to see improvement in how you feel physically and emotionally within a couple of weeks. It might take a couple of months to completely recover though.

It's kind of a long road, but it's not going to last forever. At the very least, you're going to see improvement soon. Getting better each day will begin to give you some more motivation.
 

Slow_Mobius

Bluelight Crew
Joined
Dec 22, 2015
Messages
2,251
Location
USA
The depression and anxiety are probably a result of the SNRI part of tramadol WD. Fortunately, you were only using for a couple months, so your WD shouldn't last too long. It tools several months for me to feel like my energy levels returned to normal, but I had been taking tramadol for a year and a half.

Something I can't stress enough is making sure you're taking care of yourself. With drugs like tramadol, you can feel great and energized with poor dietary and sleeping habits... it's easy to get used to not needing an adequate diet and sleep schedule. Make sure you're sleeping at least 8 hours a night and eating healthy, taking a multivitamin, etc.

Also, the afanils can be helpful for moderately increasing your energy levels. Modafinil is a prescription drug, and adrafanil is a prodrug of modafinil that is sold as a dietary supplement in the US

You can always use some sort of SSRI, but if you're already 12 days away from a 3 month period of use, I think you're on the upswing. I would just ride it out and give your body a chance to naturally regulate you're serotonin/norepinephrine signaling
 

T. Calderone

Bluelight Crew
Joined
Aug 1, 2010
Messages
8,967
I'm going to move this over to Sober Living if you don't mind. You're doing all the right things, hang in there!
 

Liv21815

Greenlighter
Joined
Dec 28, 2016
Messages
3
Thanks for the replies everyone. Im already starting to feel better I can tell because Im finally getting my appetite back and with the help of a sleep aid sleeping normal atleast some nights.
I seem to get pretty depressed around 5 to 6 o clock at night. I dont know if its because I get bored being at home all day or the sun going down or what, but ill snap out of it about 8/9ish. Its just weird feelings because ive never been depressed like this before. Two fridays ago i got so sick and it was my 2nd day off tramadol i had to take a norco so i kind of used those for help with the snri withdrawls (which i didnt even know tramadol had in it) so im really upset about the tramadom abuse i did to my body.
I liked them because theyd help me get stuff done and have a boost of energy.. With a 2 year old its hard to get things done. But now with the way im feeling i wish i never would have tried them.
I literally have been in pain many times (childbirth, gall bladder, tonsil surgery, red blood cell loss. I almost died) and this is the worst ive felt. I just hate feeling "unnormal". I hope it doesnt last for much longer. Thanks for some helpful advice though everyone.
 

Liv21815

Greenlighter
Joined
Dec 28, 2016
Messages
3
Oh i weened off the norcos within like 5 days. I only took like 2 the first day then kept going down until i only took a half of 750 mgs and that was a week ago now. So that may be also why im still groggy feeling. But ive came off norcos plenty of times and felt fine after 3 days so its just baffling to me that tramadols worse. Atleast for me. But i know why since it has the snri properties in it.
 
Top